It seems that i suffer from flare ups. Some days i can eat anything (not a lot, but i can still take in solids and roughly 2k calories) but some days i can eat fine in the morning and afternoon, but if i eat something that irritates my stomach at night, i get the bloated feeling.
When i get flare ups, it seems i absorb meds normally, my sugar levels are normal and it seems other meds i take work correctly as well (i dont have diabetes but i do check my suger at my mothers request)
GES was done during a really bad stomach virus that my wife also had, after 4 hours i retained 53%
my main symptoms are bloating nausea and dry heaves if i dont take meds in time. The next morning i typically get back to my normal eating habbits.
It also seems when i take my lactulose as a laxative with a lot of water, i feel good too.
Now to my main question, my doc seems to think i have severe vitamin D issues not caused by my GP, but by my poor diet and the fact i live in a cold climate and dont go out a lot (mainly in the night when the sun is down) Normal vit d levels are 30-75 and mine was 7.7! My vit b12 was normal and over the level that says very low likelyhood of becoming too low. All of my other levels were normal except i need to get more protein. I had a vit d test, cbc, b12 and one other test, everything else was fine.
I have read that sever low vit d can cause slow stomach (general weakness of all muscles) keeping my hopes up. I just feel lucky that my symptoms only flare up once every few weeks (sometimes months if im lucky)
What i wont give to go back to a few days flare up and then a year of being normal like i was a few years ago.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.